# SDR CA980909003

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO520M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifters
- Condition: Spalled
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW VALVE LIFTERS INSTALLED DUE TO SPALLING.
